# SDR UIEA2024092300916

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B1426711
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND CRACK ON STA 1000 SHEAR TIE, RBL 33.99.( 1. REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV. 60. 2. FABRICATE PART IAW W/S #40817. 2. PERFORM EI NO: T2024A53M-2239, SEQUENCE A REV=0. 4. ACCOMPLISHED EI T2024A53M-2239 REV=1. 5. JOB COMPLETED AND CONDITION CHECK NORMAL. )
